# SDR FDEA202010052472

- Difficulty date: October 5, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,331 hours, 19,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996400200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL 161CF IN BULK CARGO COMPARTMENT REPLACED ACCESS FLOOR PANEL 161CF IN BULK CARGO COMPARTMENT DUE TO NOT FOUND ALLOWABLE DAMAGE.  REPLACEMENT IAW SRM A300-600 51-72-10.
